| Catalog Number |
SI-21142 |
| Medical Device Problem Code |
Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/30/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
It was reported "the service reports that when transferring the medical device to the sterile table, the specialist checks the guide of the mac shirt kit and finds that it is bent, so she decides to request a second mac shirt." there was no patient harm or injury.No medical intervention required.The patient's current condition is reported as "fine".
Event or Problem Description
Additional Manufacturer Narrative
Qn (b)(4).The actual device was not returned; however, the customer provided two photos for analysis.The complaint of a kinked guidewire was able to be confirmed by the photos.The image shows a guidewire within the advancer assembly with evidence of a kink, however, a complete visual inspection to determine the cause of the damage could not be performed as no sample was returned for analysis.A device history record review was performed, and no relevant findings were identified.The instructions for use (ifu) provided with this kit warns the user, "do not apply excessive force in placing or removing guidewire, dilator, or access device.Excessive force can cause component damage or breakage.If damage is suspected or withdrawal cannot be easily accomplished, radiographic visualization should be obtained and further consultation requested." without the device to evaluate, the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.